# SDR AALA201902189008

- Difficulty date: February 17, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 51,345 hours, 30,727 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Unknown
- Location: Thrust
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED AUTO-THRUST DISCONNECT ON ARRIVAL.  PERFORMED AMM 22-30-00-040-004-A, PASSED,  NO FAULTS NOTED.
